# SDR TWAA9809701

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Engine: Pwa JT8D217C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DCA - FLT 797 - AT FL 330 TO 350 RT ENGINE HAD SEVERAL STALLS.  REDUCED THROTTLE TO IDLE AND STALLS STOPPED.  DECLARED EMERGENCY AND DIVERTED TO DCA.  REPLACED ENGINE.  (M)
